BibTeX record journals/jetai/Dimopoulos92

download as .bib file

@article{DBLP:journals/jetai/Dimopoulos92,
  author    = {Yannis Dimopoulos},
  title     = {On the semantics of inheritance networks},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {4},
  number    = {1},
  pages     = {19--28},
  year      = {1992},
  url       = {https://doi.org/10.1080/09528139208953734},
  doi       = {10.1080/09528139208953734},
  timestamp = {Thu, 18 May 2017 09:50:38 +0200},
  biburl    = {https://dblp.org/rec/journals/jetai/Dimopoulos92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics